# SDR SWAA2022011254377

- Difficulty date: December 17, 2021
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 20,537 hours, 9,518 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#68-186 FWD CARGO COMPARTMENT FLOOR PANEL 120AF CORRODED ; / [01] REMOVED CORROSION.PANEL 120AF IS OUT OF LIMITS DUE TO BLEND AREA EXCEEDING 20 INCHES IN LENGTH. IAW B737 SRM 53-00-53-1A-1. FIGURE 102.; [02] MATERIAL FOR PANEL VERIFIED AS 2024-T3. .071. IAW B737 AMM 25-52-01-201-801. A TAG# A104324.; [03] VERIFIED ITEMS 1 AND 2; [04] FABRICATED PANEL 120AF IAW B737 AMM 25-52-01-201-801.; [05] VERIFIED ITEM 4  OK TO TREAT AND PRIME; [06] TREATED AND PRIMED LOWER SURFACE OF PANEL 120AF IAW B737 AMM 51-21-41-370-801; AND 51-21-72-370-804. PLACED PANEL ON RACK.; [07] VERIFIED ITEM 6; [08] AUDIT C/W
